# SDR AUS20020167

- Difficulty date: March 1, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Cessna 441
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Delaminated
- Location: Wing
- Part time: 7,562 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT AFT SPAR WEBS DELAMINATED.
